# SDR 98ZZZX1979

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6814H
- Make and model: Cessna 172M
- Aircraft serial: 17265594
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Open
- Location: Magneto
- Part time: 1,100 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 500-HOUR INSPECTION ON THE MAGNETOS, FOUND THE COIL SECONDARY RESISTANCE OUT OF LIMITS:  THE CIRCUIT WAS OPEN.
